This web page contains the abstract of my paper:
"A Turan Inequality Arising in Information Theory" with R.J. McEliece and B. Reznick, SIAM J. Math. Anal., 12(1981), p. 931-934.
Abstract: We present a strengthened version of a polynomial inequality recently obtained by Davisson et. al. in a paper on information theory. It is of a type originally obtained by Turan for the family of Legendre polynomials.
IBM Research home page |
James B. Shearer's home page |
[ IBM home page | Order | Search | Contact IBM | Help | (C) | (TM) ]